MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 CURVED ACETABULAR SHELL INSERTER; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 CURVED ACETABULAR SHELL INSERTER; INSTRUMENT, HIP
Catalog Number 110003453
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that while doing preventative maintenance on the inserter, it was found to be broken.There was no known impact or consequences to the patient.It was reported that no further information could be provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; d5; d9; g3; h2; h3; h4; h6 visual examination of the returned product identified handle showed nicks and gouges to the handle and distal end from previous uses.Strike plate had fractured off with the handle body boss.Fractured piece(s) were not returned.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.A definitive root cause cannot be determined.The complaint is confirmed based on the returned product evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 CURVED ACETABULAR SHELL INSERTER
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21293743
Report Number0001825034-2025-00245
Device Sequence Number13063571
Product Code LPH
UDI-Device Identifier00887868462511
UDI-Public(01)00887868462511(11)220505(10)100940
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003453
Device Lot Number100940
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown